Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Dymov Andrey Victorovich
(recent publications)
| by years | scientific publications | by types |


1. A. V. Dymov, “Asymptotic expansions for a class of singular integrals emerging in non-linear wave systems”, TMF (to appear)  mathnet

   2023
2. Andrey Dymov, Sergey Kuksin, “Formal expansions in stochastic model for wave turbulence 2: Method of diagram decomposition”, J. Stat. Phys., 190 (2023), 3 , 61 pp., arXiv: 1907.02279  mathnet  crossref;

   2021
3. Andrey Dymov, Sergei Kuksin, “Formal expansions in stochastic model for wave turbulence 1: kinetic limit”, Comm. Math. Phys., 382 (2021), 951–1014 , arXiv: 1907.04531  mathnet  crossref  mathscinet  isi  scopus;
4. Andrey Dymov, Sergei Kuksin, Alberto Maiocchi, Sergei Vladuts, The large-period limit for equations of discrete turbulence, 2021 , 55 pp., arXiv: 2104.11967
5. Andrey Dymov, Sergei Kuksin, Alberto Maiocchi, Sergei Vladuts, Some remarks on Heath-Browns theorem on quadratic forms, 2021 , 26 pp., arXiv: 2104.11794
6. Andrey Dymov, Sergei Kuksin, Alberto Maiocchi, Sergei Vladuts, A refinement of Heath-Browns theorem on quadratic forms, 2021 , 55 pp., arXiv: 2110.13873

   2020
7. A. V. Dymov, “Asimptoticheskie otsenki singulyarnykh integralov ot drobei, znamenateli kotorykh soderzhat proizvedenie blochnykh kvadratichnykh form”, Izbrannye voprosy matematiki i mekhaniki, Sbornik statei. K 70-letiyu so dnya rozhdeniya akademika Valeriya Vasilevicha Kozlova, Tr. MIAN, 310, MIAN, M., 2020, 161–175  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 1)
8. A. V. Dymov, S. B. Kuksin, “On the Zakharov–Lvov stochastic model for wave turbulence”, Dokl. Math., 101:2 (2020), 102–109  mathnet  crossref  crossref  zmath  isi  elib  scopus (cited: 2)

   2019
9. Alexander I. Bufetov, Andrey V. Dymov, “A functional limit theorem for the sine-process”, Int. Math. Res. Not. IMRN, 2019:1 (2019), 249–319 , arXiv: 1701.00111  mathnet  crossref  mathscinet  zmath  isi  scopus
10. Alexander I. Bufetov, Andrey V. Dymov, Hirofumi Osada, “The logarithmic derivative for point processes with equivalent Palm measures”, J. Math. Soc. Japan, 71:2 (2019), 451–469 , arXiv: 1707.01773  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
11. Andrey Dymov, Sergei Kuksin, Formal expansions in stochastic model for wave turbulence 2: method of diagram decomposition, 2019 , 52 pp., arXiv: 1907.02279

   2018
12. A. V. Dymov, “Asymptotic Behavior of a Network of Oscillators Coupled to Thermostats of Finite Energy”, Russ. J. Math. Phys., 25:2 (2018), 183–199  mathnet  crossref  mathscinet  isi (cited: 1)  scopus

   2016
13. Andrey Dymov, “Nonequilibrium statistical mechanics of weakly stochastically perturbed system of oscillators”, Ann. Henri Poincar'e, 17:7 (2016), 1825–1882  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 4)  elib  scopus (cited: 3)
14. A. V. Dymov, “Nonequilibrium statistical mechanics of a solid immersed in a continuum”, Proc. Steklov Inst. Math., 295 (2016), 95–128  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2015
15. A. Dymov, “Nonequilibrium statistical mechanics of Hamiltonian rotators with alternated spins”, J. Stat. Phys., 158:4 (2015), 968–1006  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 4)

   2012
16. A. V. Dymov, “Dissipative effects in a linear Lagrangian system with infinitely many degrees of freedom”, Izv. Math., 76:6 (2012), 1116–1149  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 5)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 5)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022